# SDR AALA991941

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 36
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 36H INOPERATIVE.  REPAIRED WIRING AT SEAT 36H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
